Research Repository

Browse by Author: Kikianty, Eder

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 13.

Article

Kikianty, Eder and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) On Carlsson type orthogonality and characterization of inner product spaces. Filomat, 24 (4). pp. 859-870. ISSN 0354-5180

Dragomir, Sever S and Kikianty, Eder (2010) Orthogonality connected with integral means and characterizations of inner product spaces. Journal of Geometry, 98 (1-2). pp. 33-49. ISSN 0047-2468

Kikianty, Eder and Dragomir, Sever S (2010) Hermite-Hadamard's Inequality and the p-HH-norm on the Cartesian Product of Two Copies of a Normed Space. Mathematical Inequalities and Applications , 13 (1). pp. 1-32. ISSN 1331-4343

Kikianty, Eder and Sinnamon, Gord (2009) The p - HH norms on Cartesian powers and sequence spaces. Journal of Mathematical Analysis and Applications, 359 (2). pp. 765-779. ISSN 0022-247X

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2009) Inequalities of Gruss Type involving the p-HH-Norms in the Cartesian Product Space. Journal of Mathematical Inequalities, 3 (4). pp. 543-557. ISSN 1846-579X

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2009) Inequalities of Grüss Type Involving the p-HH-Norms in the Cartesian Product Space. Research report collection, 12 (1).

Kikianty, Eder and Dragomir, Sever S (2009) On New Notions of Orthogonality in Normed Spaces via the 2-HH-Norms. Research report collection, 12 (1).

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2008) Ostrowski Type Inequality for Absolutely Continuous Functions on Segments in Linear Spaces. Bulletin of the Korean Mathematical Society, 45 (4). pp. 763-780. ISSN 1015-8634

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2008) Sharp Inequalities of Ostrowski Type for Convex Functions Defined on Linear Spaces and Application. Computers and Mathematics with Applications, 56 (9). pp. 2235-2246. ISSN 0898-1221

Kikianty, Eder and Dragomir, Sever S (2008) Hermite-Hadamard's Inequality and the p-HH-Norm on the Cartesian Product of Two Copies of a Normed Space. Research report collection, 11 (1).

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2007) Sharp Inequalities of Ostrowski Type for Convex Functions Defined on Linear Spaces and Applications. Research report collection, 10 (2).

Kikianty, Eder, Dragomir, Sever S and Cerone, Pietro (2007) Ostrowski Type Inequality for Absolutely Continuous Functions on Segments in Linear Spaces. Research report collection, 10 (3).

Thesis

Kikianty, Eder (2010) Hermite-Hadamard inequality in the geometry of banach spaces. PhD thesis, Victoria University.